# SDR UPS98227425

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EVIDENCE OF CORROSION LEFT SIDE STA 360 APPROX S24-S25.  DEFERRED CORROSION AT STATION 360 STRINGER 24 AND 25 IN ACCORDANCE WITH FERRY PERMIT NR 9052.  REMOVED FASTENER TO INVESTIGATE, VISUALLY INSPECTED FASTENER HOLES.  NO CORROSION FOUND, ILLEGIBLE 66193 12 AUG 98.  INSP ALL INTERNAL STRUCTURE NO CORROSION NOTED ILLEGIBLE 90851.  INSTALL FASTENERS, THIS CLEARS D-157185.
